MathSciNet Relay Station
MathSciNet bibliographic data
MR1114905 (92g:17008) 17B30 (20C07)
Rips, Eliyahu; Shalev, Aner The Baer condition for group algebras. J. Algebra 140 (1991), no. 1, 83–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement